# SDR YENA20140108006

- Difficulty date: January 8, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N796JB
- Make and model: Airbus A320-232
- Aircraft serial: 5060
- Aircraft time: 7,998 hours, 2,467 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: R1 Door Arm
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO ARM 1R-DOOR.  ACCOMPLISHED AMM TASK 52-11-22-820-001-A.  ACCOMPLISHED REMOVAL OF R1 DOOR ESCAPE SLIDE RAFT PACK ASSY.  INSPECTED AREA AND SLIDE FOR DEFECTS. NO DEFECTS NOTED,  INSTALLED SLIDE IAW AMM 25-62-44.  OPS OK, ARM OK, OK TO CONTINUE SERVICE.
